# SDR CALA2022030100537

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 61,144 hours, 26,560 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: NA
- Condition: Failed
- Location: Yellow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD RESV OVHTINFLIGHT. EMERGENCY RETURNED TO KDEN. OPERATED BOTH FWD AND AFT CARGO DOORS SEVERAL TIMES AND THE DOOR ENTERED ROTABLE PART INFO. SELECTOR SWITCHES RETURNED TO THE NEUTRAL POSITION EACH TIME ROTABLE PARTS CHANGE WAS INDICATED - TT # 1958381  SN OFF 4249 WITH A SOLID CENTERING ACTION.  THE YELLOW PUMP TURNED OFF AFTER THE DELAY PERIOD EACH TIME. PUMP, AC MOTOR   OFF 31-2914-9-0001 4249 ON 31-2914-9-0001 3116 ACCOMPLISHED  TSM 29-13-00-810-802-A, FOUND CHECK VALVE (3083GM) DEFECTIVE. REMOVED AND REPLACED CHECK VALVE IAW AMM 29-24-21 AND YELLOW ELECTRIC PUMP (3075GX) IAW AMM 29-24-51. OPS CHECK AND LEAK CHECK GOOD FOR BOTH COMPONENTS AT THIS TIME. ADD
